# SDR MALA976289

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 457
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice Module
- Part number: 44730501
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RIGHT INTAKE HEAT INOP.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED RIGHT DEICE MODULE IAW 30-20-15, OPS CHECK GOOD.
